American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Darryl McCullough. Virtual cohomological dimension of mapping class groups of 3-manifolds. Bull. Amer. Math. Soc. 18 (1988) 27-30. MR 919653.
Abstract, references, and article information   
View Article: PDF

[2] Robert J. Zimmer. Arithmetic groups acting on compact manifolds. Bull. Amer. Math. Soc. 8 (1983) 90-92. MR 682830.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1